Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2013, Volume 53, Number 5, Pages 808–815 (Mi zvmmf9861)  

Estimation of the reliability of a classification algorithm as based on a new information model

S. I. Gurov

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: A new approach to the estimation of the reliability of classification algorithms is proposed. The approach is based on an unconventional information model of such algorithms. Examples of new estimates are given, which are compared with usual statistical estimates.

Key words: reliability of classification, pattern recognition, information model.

DOI: https://doi.org/10.7868/S0044466913050050

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2013, 53:5, 640–646

Bibliographic databases:

UDC: 519.7
Received: 26.04.2011

Citation: S. I. Gurov, “Estimation of the reliability of a classification algorithm as based on a new information model”, Zh. Vychisl. Mat. Mat. Fiz., 53:5 (2013), 808–815; Comput. Math. Math. Phys., 53:5 (2013), 640–646

Citation in format AMSBIB
\Bibitem{Gur13}
\by S.~I.~Gurov
\paper Estimation of the reliability of a classification algorithm as based on a new information model
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2013
\vol 53
\issue 5
\pages 808--815
\mathnet{http://mi.mathnet.ru/zvmmf9861}
\crossref{https://doi.org/10.7868/S0044466913050050}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3253197}
\elib{https://elibrary.ru/item.asp?id=19002274}
\transl
\jour Comput. Math. Math. Phys.
\yr 2013
\vol 53
\issue 5
\pages 640--646
\crossref{https://doi.org/10.1134/S0965542513050059}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000319418500012}
\elib{https://elibrary.ru/item.asp?id=20435716}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84878312357}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9861
  • http://mi.mathnet.ru/eng/zvmmf/v53/i5/p808

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:264
    Full text:127
    References:28
    First page:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021